# SDR AU000685

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C505
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: MVT68892250
- Condition: Inadequate
- Location: Engine Collector
- Component: Engine Collector, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE EXHAUST CLAMPS HAD UNKNOWN HOURS IN SERVICE. CLAMPS ARE LIFED AT 500 HOURS. C LAMPS WERE IN POOR CONDITION.  (X)
